# Sensitivity/allergic response to medication

**URL:** <https://forum.livingwitherythromelalgia.org/t/sensitivity-allergic-response-to-medication/202>\
**Category:** General\
**Created:** [June 1, 2012, 8:55pm UTC](https://forum.livingwitherythromelalgia.org/t/sensitivity-allergic-response-to-medication/202 "2012-06-01T20:55:21Z")\
**Posts on this page:** 1\
**Page:** 1

<div class="post-metadata">

**Author:** ![Nel](https://yyz1.discourse-cdn.com/flex027/user_avatar/forum.livingwitherythromelalgia.org/nel/32/194_2.png) [@Nel](https://forum.livingwitherythromelalgia.org/u/Nel)\
**Post date:** [June 1, 2012, 8:55pm UTC](https://forum.livingwitherythromelalgia.org/t/sensitivity-allergic-response-to-medication/202/1 "2012-06-01T20:55:21Z")

</div>

Part of the reason why I could not get my GP to listen to my heat symptoms was that I had simultaneously a fiercely itchy head-to-toe rash and it was clearly felt that if they could find the correct cream to remove the rash everything else would vanish away. After 9 months of creams and pills I began to realise that the rash was worsened by taking oral medications and so I reduced pill-taking to a minimum. This, combined with a double dose of antihistamines, made a huge improvement. Taking new medication (such as antibiotics or pain-killers) brings the rash back with a vengeance. Does that sound familiar to anyone or is this sensitivity to drugs not connected to the EM? It has been a great comfort to find all my other symptoms shared by so many of you lovely people.
